# SDR G1IA20241212078

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N915MR
- Make and model: Beech C90A
- Aircraft serial: LJ1637
- Aircraft time: 9,087 hours, 12,160 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Part serial: 3639
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DISCREPANCY: LANDING GEAR FAILED TO EXTEND ON APPROACH. CORRECTIVE ACTION: POWER WAS REACHING THE MOTOR WITH NO ACTUATION OF THE SYSTEM. REPLACED MOTOR W/ OVERHAULED UNIT. REPLACED POWER PACK & LIQUID LEVEL SENSOR ALONG WITH MOTOR REPLACEMENT. FUNCTION & LEAK CHECK OF ENTIRE SYSTEM PERFORMED W/ NO DISCREPANCIES NOTED. PART TIME UNKNOWN.
